News

  • Wednesday, September 16, 2015 8:16 AM | Anonymous member (Administrator)

    For information and to apply for the ASRT Student Leadership go to:

     http://www.asrt.org/events-and-conferences/student-leadership-development-program

     

    Additional criteria required by the MSRT:

     

    MSRT Board has approved the following changes for students that will be applying for the ASRT Student Leadership Development Program 2016.

    • 1.    Applicants must be a current MARS member.

    • 2.    Program director must be a MSRT member.

    • 3.    Program must be accredited by the JRCERT

    • 4.    Applicants are strongly encouraged to present a brief synopsis of their experience at the MSRT annual conference.  If unable to attend, a brief written synopsis could be shared.

    • 5.    As a part of the ASRT essay, please include a brief answer to the following question:  How have you been active in MSRT and how do you plan to participate in the MSRT in the future?

    ASRT will forward applications to the MSRT representative, applicant criteria will be verified and judging will be done anonymously by 3 judges appointed by the MSRT president.

    If you have any questions please contact us at: awards@mnsrt.com


  • Sunday, September 13, 2015 7:53 PM | Anonymous member
    THANK YOU! 
    Thank you to all who attended the 77th Annual Meeting and Fall Conference this last weekend in St Cloud MN. I hope you found it to be educational and informative. We had some GREAT presenters and a magical entertainer! If you were not able to join us this year, make sure you save the date for next year! Our magician will be with us again for more entertainment, laughs and education. The 78th MSRT conference will be held in Red Wing MN at Treasure Island Resort, Sept 30th/Oct 1st 2016.
    Special thanks to JoAnn Swiggum for her years of service on the executive board, and planning this years conference. Thank you to the conference planning committee for all the time, energy and effort it takes to organize this conference.  I look forward to working with current board members and  the newly elected members and committee chairs. 

    Please reach out to any of the board members if you have any questions, comments, concerns or if there is anything you would like to see us work on or improve. We welcome any and all feedback from our MSRT members.

    It is truly an honor,
    Deanna Koebele, President


  • Friday, August 21, 2015 11:52 PM | Anonymous member (Administrator)

    To All Members


     


    The MSRT Executive Board is recommending amendments to the MSRT bylaws to better reflect 


    the ASRT requirements for the Affiliate Financial Assistance Program.  Please review the 


    suggested bylaw changes in red lettering.  A question and answer period will be made available 


    during the 2015 Annual Meeting prior to voting.  This message serves the purpose of notifying 


    membership 15 days in advance of voting on bylaws amendments as mentioned in the MSRT 


    bylaws.



    Proposed bylaw changes are in the members area.



    Respectfully,


    Cheryl Schreiner A.S., R.T.R., ARRT


    MSRT Executive Board Secretary

  • Thursday, August 20, 2015 8:33 AM | Anonymous member

    The final schedule and listing of speakers is now posted to the Events page.  12.5 CE Credits have been applied for with the ASRT.  Register NOW!

  • Thursday, August 20, 2015 8:32 AM | Anonymous member
    There is a large event going on in St Cloud the same weekend we have our conference, the block of rooms we have at the Kelly Inn for the conference will be released as of August 28th. Once released, there will be literally NO CHANCE you will get a room anywhere. Call the Kelly Inn directly for reservations at (320)253-0606. Ask for the block of rooms under the MSRT Radiology Conference, the rate is $86.00/night. 


  • Monday, August 17, 2015 6:30 PM | Anonymous member

    Final Board meeting prior to the 77th annual Fall Conference

  • Friday, August 07, 2015 2:05 PM | Anonymous member

    We are looking for an individual(s) to volunteer for Sargeant-At-Arms and Parlimentarian at the 77th Annual Meeting and Fall Educational Conference.  Please let Deanna Koebele (president@mnsrt.com), Jessica Nachreiner (chairman@mnsrt.com) or Joann Swiggum (northdistpres@mnsrt.com) know.


    The Sargeant-At-Arms will help establish a quorum at the business meetings, and the Parlimentarian will be present to assure we are following Robert's Rules of Order.

  • Monday, August 03, 2015 3:56 PM | Anonymous member

    Consider volunteering for one of the many board positions that will be appointed and voted in at this years annual fall conference. click on the links for more information!

    See you in St Cloud


     Position descriptions for open positions 2015-2016.doc

    Volunteer Form 2015-2016 (1).doc

    Region Map.doc

  • Friday, July 31, 2015 7:00 PM | Anonymous member (Administrator)

    Register Today!


    Thursday, September 10, 2015 

    6:00 – 8:00 PM Registration- Hotel Lobby 


    Friday, September 11, 2015 

    7:00 – 7:45 AM Registration/Breakfast Buffet 7:45 – 8:00 AM Presidential Welcome 


    8:00 – 9:00 AM Educational Session #1 1.0 hour George Mansour Lecture - Michael D Steile ARRT RT(R)(MR) Cultural Humility in Healthcare 


    9:10 – 10:10 AM Educational Session #2 1.0 hour Jeremiah Janning RT(R) – Fluoroscopic Positioning for Spine / Pain Management Procedures 


    10:10 – 10:25 AM Morning Beverage Break 


    10:25 – 11:25 AM Educational Session #3 1.0 Hour 


    11:30 – 1:00 PM Vendor Appreciation Luncheon followed by Linda Laman – Fusion Oncology MSRT Business Session #1 


    1:00 – 2:00 PM Educational Session #4 1 Hour Joe Swicklik RT(R)(CT) Magically Improving the Pediatric Medical Experience 


    2:10 – 3:10 PM Educational Session #5 1 Hour Carrie Hruska, Ph.D. - Coming soon to a practice near you: Molecular breast imaging 


    3:10 – 3:25 PM Afternoon Beverage/Snack Break 3:25 – 4:25 PM MSRT Business Session #2 


    4:30 – 5:30 PM Educational Session #6 1 Hour TBD 5:30 – Honors Banquet and Awards Program 


    Saturday, September 12, 2015 

    7:00 – 7:45 AM Registration/ Breakfast Buffet 


    7:45- 8:00 AM President Welcome 


    8:00 – 9:00 AM Educational Session # 7 1 Hour 


    9:05 – 10:05 AM Educational Session #8 1 Hour Adam English RN, DNP-S Perioperative Imaging in Total Joint Replacement Paul N. Olson, MD – Therapeutic Treatment for Chronic Pain - Image Guided Needles Are NOT Enough 


    10:05 – 11:00 AM Morning Break (Beverages) MSRT Business Session #3 MSRT Business, Officer Voting 


    11:00 – 12:00 AM Educational Session #9 1 Hour Sue McClanahan RT(R) – Seasons of Change 


    12:00 – 1:00 PM President’s Luncheon and Installation of Officers 


    1:00 – 2:00 PM Educational Session #10 1 Hour Patrick Hanson RT(R)(MR) – MRI-New procedures and treatment options 


    2:05 – 3:05 PM Educational Session #11 1 Hour Sarah Anderson RT(R) – Sarah's Story- Breast Cancer Survivor - Rad Tech turned Patient 


    3:05 – 3:20 PM Afternoon Break; Beverages and Snacks 


    3:20 – 4:20 PM Educational Session #12 1 Hour Chris Lahn RT(R)(CT)(QM) - New JC CT Dose Education Requirement: What it is, Why it is Important, and How to Meet it 


    Important Notes: The MSRT reserves the right to make changes to this schedule as necessary without any advance notice. The MSRT reserves the right to change the amount of CE credit an educational session is granted based on the actual length of the presentation. Presenters ARE AWARE in advance of the actual length of time they are required to speak/present in order to obtain the specified CE credit(s).


  • Monday, July 13, 2015 8:21 AM | Anonymous member (Administrator)

    Just a reminder the deadline for awards is in 2 days!  You still have time to submit your applications! 

© Minnesota Society of Radiologic Technologists MSRT
Powered by Wild Apricot Membership Software